| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and was able to duplicate the reported issue.It is suspected the therapy board has failed.Due to a part obsolescence, the device cannot be repaired and was returned to the customer.The customer was advised this device is at end of life.
Event or Problem Description
The customer contacted stryker to report their device failed to deliver energy as expected.In this state defibrillation therapy may not be available if needed.There was no patient involvement reported with the event.